QUT ePrints

An approximate solution for the Rayleigh-Stokes problem for a heated generalized second grade fluid with fractional derivative model using the Adomian decomposition method

Yu, Q , Song, J , Liu, Fawang, Anh, Vo, & Turner, Ian (2009) An approximate solution for the Rayleigh-Stokes problem for a heated generalized second grade fluid with fractional derivative model using the Adomian decomposition method. Journal of Algorithms and Computational Technology, 3(4), pp. 553-571.

View at publisher

Impact and interest:

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 42823
Item Type: Journal Article
Keywords: Generalized Second Grade Fluid, Fractional Calculus, Rayleigh-Stokes Problem, Adomian Composition Method
DOI: 10.1260/174830109789621310
ISSN: 1748-3018
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200)
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > NUMERICAL AND COMPUTATIONAL MATHEMATICS (010300)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Deposited On: 13 Jul 2011 23:07
Last Modified: 03 Dec 2012 12:08

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page